It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2012, 02:21 PM   #1
Newbie
(male)
 
Join Date: Apr 2012
Location: Wisconsin USA
Posts: 6
luv2hunt HB User
Concerns about Adderall

I hope there's someone on here who can tell me why and if my medication might be causing some really scarry side effects. I take adderall for add and chronic fatigue. Sometimes when I take it feels like my pulse beat is really hard, and irreagular. I worry that I may of a heart condition that adderall may be affecting or that adderall is causing heart problems by it self. I hear so much conflicting information about whether or not it can cause heart damage, so I don't kow what to think. I know high blood pressure can damage the heart and that worrys me because adderall makes my blood pressure rise really high, at times. Do you think it's possible that my heart is damaged and not working properly from blood pressure and increased heart rate from the adderall? Or is it possible that I am freaking my self out and convincing my self I am having heart problems because of all the anxiety I have over it?

The last few weeks my feet have been a little puffy, it's not real noticable but when I take off my socks I can litteraly see the under armour logo from the sock on my foot. The indentions from my socks will be visable for almost half an hour. I don't know if that would be considered pitting edema or not. But I know that could be a sign of a heart condition. I also have alot of muscle pain for no reason. My calves are so sore and stiff that it is almost hard to walk. My feet hurt and are extremely sensitive. When my dog steps on my foot it will hurt so bad that I scream. Sometimes I feel like im burning up but wont actually be running a fever.

I've had insomnia for my entire life. I often have nights where I just cannot fall asleep. When ever that happens everything all my physical symptoms get so much worse. My muscles ache to the point that I'm bed ridden because every muscle in my entire body will be so sore. Sometimes my cheast feels a little tight but that could be from smoking and my asthma as well.

Do all these symptoms sound like it could add up to something serious or potientally life threatning? I am having alot of anxiety over this and it's really getting in the way with my life, because I'm so scared I'm going to have a heart attack or heart failure.

I hope I'm just having panic attacks, that are causing me to think I'm having heart problems. Is it possible that I'm just creating a problem with my mind? Maybe a bit of hyperochondria or something. Any advice would be really appreciated because I am really worried. I just want some reassurance that I'm ok I guess

l

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Adderall
Amphetamine
Concerta
Metadate
Methylphenidate
  Prozac
Ritalin
Strattera
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



addprogrammer (94), janewhite1 (90), Thunor (48), marisuela (15), iluv (10), addventurous (10), Administrator (9), LessStress38 (9), CharBerry (6), Wootton (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!